MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419501590
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: the subject was 72 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloons on (b)(6) 2023 as a part of the clinical trial.The target lesion #001 was in the left distal superficial femoral artery extending up to left proximal popliteal artery with 5.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with lesion length 200 mm with 100 percent stenosis and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed using 3 mm x 120 mm coyote balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon, study device.Following treatment, the final residual stenosis was noted to be 29 percent.The target lesion #002 was in the left distal popliteal artery, left tibial peroneal trunk and left posterior tibial artery with 5 mm proximal reference vessel diameter and 3 mm distal reference vessel diameter with lesion length 80 mm with 100% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by dilation using 4 mm x 200 mm ranger drug coated balloon, study device.Following treatment, the final residual stenosis was noted to be 29%.On (b)(6) 2023, during the treatment of target lesion #001, significant flow-limiting dissection was noted in the left mid popliteal artery due to 5 mm x 150 mm ranger drug-coated balloon.In response to the event, balloon dilation was performed using 5 mm balloon.Post treatment angiography demonstrated brisk flow through the left sfa, popliteal into the posterior tibial and peroneal arteries.On the same day, the event was considered to be resolved.On (b)(6) 2023, the subject was discharged from the hospital on aspirin.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloons on (b)(6) 2023 as a part of the clinical trial.The target lesion #001 was in the left distal superficial femoral artery extending up to left proximal popliteal artery with 5.5 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with lesion length 200 mm with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii d lesion.Prior to the target lesion treatment with the study device, pre-dilation was performed using 3 mm x 120 mm coyote balloon.Treatment of target lesion was performed by dilation using 5 mm x 150 mm ranger drug coated balloon, study device.Following treatment, the final residual stenosis was noted to be 29%.The target lesion #002 was in the left distal popliteal artery, left tibial peroneal trunk and left posterior tibial artery with 5 mm proximal reference vessel diameter and 3 mm distal reference vessel diameter with lesion length 80 mm with 100% stenosis and was classified as tasc ii d lesion.Treatment of target lesion was performed by dilation using 4 mm x 200 mm ranger drug coated balloon, study device.Following treatment, the final residual stenosis was noted to be 29%.On (b)(6) 2023, during the treatment of target lesion #001, significant flow-limiting dissection was noted in the left mid popliteal artery due to 5 mm x 150 mm ranger drug-coated balloon.In response to the event, balloon dilation was performed using 5 mm balloon.Post treatment angiography demonstrated brisk flow through the left sfa, popliteal into the posterior tibial and peroneal arteries.On the same day, the event was considered to be resolved.On (b)(6) 2023, the subject was discharged from the hospital on aspirin.It was further reported that the target lesion #001 was also in the left proximal popliteal artery and left mid popliteal artery.Pre-dilation was performed using 3 mm x 150 mm coyote balloon, not the 120 mm previously reported.Also, it was further indicated that the balloon used as treatment was a 5 mm x 150 mm ranger drug-coated balloon and final residual stenosis was noted to be 0% (not 29%).

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22065323
Report Number2124215-2025-30436
Device Sequence Number7638596
Product Code ONU
UDI-Device Identifier08714729976035
UDI-Public(01)08714729976035(17)250302(10)2143H23
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberH74939419501590
Device Catalogue NumberH74939419501590
Device Lot Number02143H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient RaceWhite